# SDR UPS06M48416

- Difficulty date: September 25, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB FOUND NR 34 BARREL NUT BORE CORRODED.  CORROSION AT B/N BORE REMOVED PER SRM 51-21-01VOL IIR 38.  BORE REAMED TO 1.178D IA REMAINING BLEND OUT 0.040 BOTTOM SURFACE CLN AND REMAINING BLEND OUT 0.035 DEEP EXCEED EO LIMITS.  B/N BORE BLEND OUT, BOTTOM PERI RADIUS SMOOTHEN AND PROTECTED PER EO.  REPAIR SLEEVE BUSHING FAB, PROTECTED AND INSTALLED PER EO FIG 5.  REPAIR C/O AT B/N BORE NR 34 RT IAW EN1320-06.
